# SDR SWAA2020122133659

- Difficulty date: November 30, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STAB STA 129.50 IS CRACKED AT 3RD VERTICAL STIFFENER FROM FWD END.  REMOVED THE DAMAGED PART AND INSTALLED REPAIR PARTS AT LT HORIZ STAB INSPAR RIB AT STAB STA 129.50 AT 3RD VERTICAL STIFFENER, IAW SRM 55-10-09-2R-4 88920U 05DEC20.
